# SDR KCSA071434

- Difficulty date: September 29, 2007
- Submitted: September 29, 2007
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 100,708 hours, 28,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 268
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LEFT SIDE WALL PANEL WEB IS CRACKED .75 INCH AT STA 268, WL 170 BONDED STRAP.
